# SDR ERAA082703

- Difficulty date: November 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 11,649 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 212040005103
- Part serial: A2002149
- Condition: Corroded
- Location: Main Rotor
- Part time: 15,355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPLATE TURNED BLACK.  PITTING ON SPLINES OF INNER & OUTER COUPLING. C/W PRELIMINARY ISPECTION & FOUND TEMPLATE MISSING AND TEMPLATE BLACK.  DISASSEMBLED, CLEANED & VISUAL INSPECTED ALL PARTS.  FOUND NO OBVIOUS REASON FOR TEMPLATE TO BE BLACK.  PITTING BEYOND LIMITS ON INNER & OUTER FWD  COUPLING. SCRAPPED IAW CR&O CHAP 63 INSTALLED NEW INNER & OUTER COUPLING.  INSTALLED NEW TEMPLATES, O RINGS & REPACKED WITH GREASE DATED 9-20-01.  REASSEMBLED WITH NEW WASHERS & BOLTS.  TORQUED & SAFTIED ALL REQUIRED HARDWARE & C/W PULL TEST ON TEMPLATES.
